12 Aug 2009
Bleeding from the rectum (specifically) is not a known side effect of Lasix, but it does have a tendency to cause bleeding easily and if you are having constipation as a side effect it could cause bleeding from the rectum. It may cause clay-coloured stools.
I would suggest that you see your doctor because there may be other reasons for the bleeding. Get checked by your doctor, just to be sure.
The side effects of Lasix are stated below:
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using Lasix and call your doctor at once if you have any of these serious side effects:
dry mouth, thirst, nausea, vomiting; feeling weak, drowsy, restless, or light-headed; fast or uneven heartbeat; muscle pain or weakness; urinating less than usual or not at all; easy bruising or bleeding, unusual weakness; a red, blistering, peeling skin rash; hearing loss; or nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).
Less serious Lasix side effects may include:
diarrhea, constipation, or stomach pain; headache; numbness, burning, pain, or tingly feeling; dizziness; or blurred vision.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects.
- Lasix Information for Consumers
- Lasix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lasix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Taking lasix 80mg daily and have cut back to 40mg..In doing so I find that I began having SOB pretty badly..I do have problems in the past with ...
1 answer • 8 Sep 2009
My feet were not swollen when I went to bed and when I woke upthe next am. they were like baloons legs and feet I took PUSATILLA30 k and 20mg of ...
1 answer • 11 Jan 2011
THE DRUG I ASKED ABOUT RECTUM INJECTION IS TESTOSTERONE CYPIONATE 2 ML THANKS
2 answers • 29 Jan 2012
Mom is taking a lot of coumadin as INR indicates. She is on Lasix and has some liver problems. She is having constant nose bleeds , lasting all day. ...
1 answer • 12 Nov 2012
My mother(71) has been prescribed Lasix and Spiractin tablets to be taken together for hypertension?
She immediately started having reactions such as cramps in legs and hands, numbness in her face, weakness, stomache, back and jaw pain. Specialist ...
3 answers • 9 Jan 2014